Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


osteopenia
Jul 26, 2012

Dear Doctor, I have wrote in mid July for my bone problems. http://www.thebody.com/Forums/AIDS/SideEffects/Q223571.html. My doctor asked to bone density scan for my hips.

The result is the Overall T-Score for my hips is -2.3. And some where I get severe osteoporosis at Troch with T-Score -3.2. My doctor prescribed me aledronic Acid (35mg) for two months. and Calcium (500mg)+Vitamin D(500IU) one time a day for several days. is there any drug interaction with my current regimen(NVP+AZT+3TC)?

Doctor how much time it will take to come my T-Score normalcy or out of danger area? is it reversible? my current numbers CD4 485.My age 30 Years

Response from Dr. Henry

No significant drug interactions would be expected. Bone loss would be expected to stabilize and likely slowly reverse-time course not well established and use of long term alendronate or similar drugs has become more controversial in the general population lately due to concern about long term side effects. KH



Previous
Undetectable viral load and possibly riesk
Next
pep start period, duration and side effects

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement